MAUDE Adverse Event Report: LENSAR, INC. LENSAR LASER SYSTEM-FS 3D

LENSAR, INC. LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported capsule tear on proc id# (b)(6) shows eye movement during the procedure this could have led to a tag on the capsulotomy.System functioned as designed.No further clinical follow-up required.
 
Event or Problem Description
On (b)(6) 2025, while cas was onsite for surgery support, doctor ((b)(6)) reported they had experienced an anterior capsular rent at temporal toric nub during procedure id #(b)(6).Site is seeking review of the procedure.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, INC.
2800 discovery drive, ste. 100
32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
8885756412
MDR Report Key21919716
Report Number3009026057-2025-00017
Device Sequence Number18399880
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public(01)00867744000112(11)211116
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown